# SDR SWAA2016102108974

- Difficulty date: September 22, 2016
- Submitted: October 24, 2016
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 42,435 hours, 24,656 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 186A200041
- Part serial: RHHORIZ
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER FORWARD SPAR DAMAGED BETWEEN BS 239 TO 247.     R & R THE SPAR IAW ER & EA.
